# SDR SIMA201134702

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348940
- Part serial: 03025362
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2711 THE CREW REPORTED THE DATA ACQUISITION UNIT 1A FAILED.  ALL ASSOCIATED EICAS FAILURES PRESENTED FAILURE LASTED APPROX 30 SECONDS.  THE CREW ELECTED TO RETURN TO DFW AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DATA ACQUISITION UNIT 1.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 31-41-00/01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
